MathSciNet Relay Station
MathSciNet bibliographic data
MR2908266 34K20 (34K50)
Lakshmanan, S.; Manivannan, A.; Balasubramaniam, P. Delay-distribution-dependent stability criteria for neural networks with time-varying delays. Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 19 (2012), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement